# SDR YENA2019111950657

- Difficulty date: November 15, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N913JB
- Make and model: Airbus A321-231
- Aircraft serial: 5909
- Aircraft time: 23,016 hours, 7,280 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 14-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, WHILE PERFORMING EVALUATION TO CONVERT TO PERMANENT A TEMPORARY REPAIR IAW REF/2/ RDAS ADDITIONAL DAMAGES WERE FOUND IN THE SURROUNDING AREA TO THE DENT. DENTS AND GOUGES WERE FOUND BETWEEN FR 14-16 & STGR 36RH OF THE FWD AVIONICS BAY CUTOUT. SEE REF/1/ LHT EO FOR MORE DETAILS. AIRBUS WAS CONTACTED FOR ASSESSMENT AND PROVIDED REPAIR INSTRUCTIONS VIA REF/4/ TD CONSISTING OF A CUTOUT REPAIR WITH DOUBLER INSTALLATION. FOR GOUGE DAMAGE #A, #C, #D, #E A SMOOTH REWORK HAS BEEN PERFORMED IN ORDER TO REMOVE THE GOUGE DAMAGE COMPLETELY & NDT INSPECTION HAS BEEN PERFORMED WITH NIL FINDINGS. FOR DAMAGE #B, CUT-OUT HAS BEEN PERFORMED IN ORDER TO REMOVE THE DAMAGE COMPLETELY. SEE REF/3/ RDAS FOR MORE DETAILS. LHT ISSUED THE REF/1/ EO DOCUMENTING THIS REPAIR AS PER THE REF/3/ RDAS. THIS REPAIR REQUIRES A POST REPAIR INSPECTION AT 53300FC, WHERE THE METHOD OF INSPECTION & INTERVAL ARE TBD PER THE REF/3/ RDAS. EC A19-924-01 IS ISSUED TO TRACK THIS REPAIR PER THE REF/1/ LHT EO & THE REF/3/ RDAS WITHOUT DEVIATION. EC A19-924-02 IS ISSUED TO TRACK THE POST REPAIR INSPECTIONS PER THE REF/3/ RDAS WHERE IT IS DUE AT 53300FC FROM REPAIR EMBODIMENT (EMBODIED AT 7280FC / 23016FH ON 11/14/2019). THE METHOD OF INSPECTION AND INTERVAL ARE TBD; THIS REPAIR HAS BEEN APPROVED BY THE REF/3/ AIRBUS RDAS. THIS REPAIR IS CLASSIFIED AS CATEGORY B AND  “MAJOR”.
